Systèmes dynamiques
Théorèmes d'existence pour des inclusions différentielles du second ordre
[Existence theorems for second order differential inclusions]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 8, pp. 657-659.

We prove several existence theorems for second order differential inclusions of the form x ˙(t)K(x(t)), x ¨(t)-N(K(x(t));x ˙(t))+F(t,x ˙(t)), when K and F are set-valued mappings taking nonconvex and convex values, respectively, in a Hilbert space H.

On montre différents théorèmes d'existence pour des inclusions différentielles du second ordre de la forme x ˙(t)K(x(t)), x ¨(t)-N K(x(t)) (x ˙(t))+F(t,x ˙(t)),K (resp. F) est une multi-application prenant des valeurs nonconvexe (resp. convexe) dans un espace de Hilbert H.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00140-7
Bounkhel, Messaoud 1; Laouir-Azzam, Dalila 2

1 Centro de Modelamiento Matemático, UMR, CNRS-UCHILE, Blanco Encalada 2120, 7 Piso, C.C. 170-3, Santiago, Chili
2 Department of Mathematics, University of Jijel, BP 98, Ouled Aissa, Jijel, Algeria
@article{CRMATH_2003__336_8_657_0,
     author = {Bounkhel, Messaoud and Laouir-Azzam, Dalila},
     title = {Th\'eor\`emes d'existence pour des inclusions diff\'erentielles du second ordre},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {657--659},
     publisher = {Elsevier},
     volume = {336},
     number = {8},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00140-7},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00140-7/}
}
TY  - JOUR
AU  - Bounkhel, Messaoud
AU  - Laouir-Azzam, Dalila
TI  - Théorèmes d'existence pour des inclusions différentielles du second ordre
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 657
EP  - 659
VL  - 336
IS  - 8
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00140-7/
DO  - 10.1016/S1631-073X(03)00140-7
LA  - fr
ID  - CRMATH_2003__336_8_657_0
ER  - 
%0 Journal Article
%A Bounkhel, Messaoud
%A Laouir-Azzam, Dalila
%T Théorèmes d'existence pour des inclusions différentielles du second ordre
%J Comptes Rendus. Mathématique
%D 2003
%P 657-659
%V 336
%N 8
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00140-7/
%R 10.1016/S1631-073X(03)00140-7
%G fr
%F CRMATH_2003__336_8_657_0
Bounkhel, Messaoud; Laouir-Azzam, Dalila. Théorèmes d'existence pour des inclusions différentielles du second ordre. Comptes Rendus. Mathématique, Volume 336 (2003) no. 8, pp. 657-659. doi : 10.1016/S1631-073X(03)00140-7. http://www.numdam.org/articles/10.1016/S1631-073X(03)00140-7/

[1] M. Bounkhel, D. Laouir-Azzam, Existence results on the second-order nonconvex sweeping processes with perturbations, Preprint CMM, Universidad de Chile, 2001

[2] M. Bounkhel, L. Thibault, Further characterizations of regular sets in Hilbert spaces and their applications to nonconvex sweeping process, Preprint CMM, Universidad de Chile, 2000

[3] Castaing, C. Quelques problèmes d'évolution du second ordre, Sém. Anal. Convexe, Volume 5 (1988)

[4] Castaing, C.; Duc Ha, T.X.; Valadier, M. Evolution equations governed by the sweeping process, Set-Valued Anal., Volume 1 (1993), pp. 109-139

[5] Clarke, F.H.; Stern, R.J.; Wolenski, P.R. Proximal smoothness and the lower C2 property, J. Convex Anal., Volume 2 (1995) no. 1/2, pp. 117-144

[6] Monteiro-Marques, M.D.P. Differential Inclusions in Nonsmooth Mechanical Problem, Shoks and Dry Friction, Birkhäuser, 1995

[7] Poliquin, R.A.; Rockafellar, R.T.; Thibault, L. Local differentiability of distance functions, Trans. Amer. Math. Soc., Volume 352 (2000) no. 11, pp. 5231-5249

[8] A. Syam, Contributions aux inclusions différentielles, Thèse, Université de Montpellier 2, Montpellier, 1993

Cited by Sources:

Ce travail a été financé partiellement, pour le premier auteur, par le projet ECOS.